# SDR DL73K002218

- Difficulty date: November 11, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 48,044 hours, 38,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 1 INCH CRACK NEAR FS 520 AND STRINGER 16L.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH   AN EXTERNAL ALUMINUM DOUBLER PER B737 SRM 53-30-3, FIG 1 AND ER/A 379238-14.
